# SDR HALA20251017321

- Difficulty date: October 16, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 20,892 hours, 4,472 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,179 hours, 3,587 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - Y ENG 2 PUMP INOP. REMOVED AND REPLACED NR 2 ENG. DRIVEN HYD. PUMP CONDITION SAME. ACCOMP. TEST OF PTU W/ENG. PUMPS PER AMM 29-23-00-710-004-A. ALL ENG.DRIVEN HYD PUMPS,ELECT HYD. PUMPS & PTU OPS NORMAL OK FOR SERVICE. SECURED NR 2 ENG.COWLINGS. P/N OFF/ON:3031863-002 S/N OFF:MX805985 S/N ON:MX831662
